# SDR REXA2022031000401

- Difficulty date: January 16, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: SH69037556953
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT TRACK RETAINER BOTTOM CLIP NUT LOCATION CORRODED FS 785-813. - REPLACED SEAT TRACK RETAINER LH FS 785-840 IAW CRJ 900 SRM 51-41-02-001-001-A01.
